# SDR SWIA201125750

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 20,930 hours, 17,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR EMERGENCY LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
